Analytic characterizations of Jordan chains by pole cancellation functions of higher order
2014 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 267, no 11, 4499-4518 p.Article in journal (Refereed) Published
In this paper the analytic characterization of generalized poles of operator valued generalized Nevanlinna functions (including the length of Jordan chains of the representing relation) is completed. In particular, given a Jordan chain of the representing relation of length l, we show that there exists a pole cancellation function of order at least l, and, moreover, the construction shows that it is of surprisingly simple form.
Place, publisher, year, edition, pages
2014. Vol. 267, no 11, 4499-4518 p.
Generalized Nevanlinna functions, Pole cancellation function, Root function, Jordan chain, Pontryagin space
IdentifiersURN: urn:nbn:se:su:diva-110744DOI: 10.1016/j.jfa.2014.09.025ISI: 000344835300015OAI: oai:DiVA.org:su-110744DiVA: diva2:773240